# SDR REXA97291

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360PX
- Make and model: Saab 340B
- Aircraft serial: 340B220
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Screws
- Condition: Inop
- Location: Lt Flux Gate
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HDG FLAG ON EFIS DISPLAY, AND COULD NOT SLAVE TO GET RID OF.  REMOVED THREE MAGNETIC SCREWS FROM LEFT FLUX GATE PANEL. GROUND CHECKS GOOD.  (M)
